Anadin Extra Soluble 12 Tablets

£ 3.00
£0.25/each

By law, we’re only permitted to sell you 2 of this item .

Product Description

  • Aspirin, Paracetamol & Caffeine Soluble Tablets
  • To find out more visit http://www.anadin.co.uk
  • Whether you're suffering from a tension headache or a migraine, Anadin Extra can help fight your pain.
  • Anadin Extra is scientifically developed with a powerful triple action formula - aspirin, paracetamol and caffeine - for effective relief of headaches, aches and pains.
  • Anadin Extra Soluble Tablets are soluble in water, therefore start to be absorbed faster than tablets.
  • Anadin Extra gets to work in just 5 minutes* and is available in two formats tailored to your preference: caplets and soluble tablets (*based on caffeine absorption data).
  • For relief from:
  • Headache, migraine, period pain, back pain, muscle ache & pain, rheumatic pain, fever, toothache, cold & flu symptoms
  • Also provides relief from: lower back pain, stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat.
  • Anadin, stronger than pain
  • Pain relief from: headaches & migraines
  • Soluble in water, starts to be absorbed faster than tablets
  • Gets to work in just 5 minutes - based on caffeine absorption data
  • Triple action
  • Aspirin - targets source of pain
  • Paracetamol - helps block pain signals
  • Caffeine - helps speed up pain relief

Information

Ingredients

Each Tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg, Sodium content 0.98mg/tablet, Also contains: Lactose Aspartame

Storage

Do not store above 25°C

Preparation and Usage

  • Instructions for use:
  • The minimum effective dose should be used for the shortest time necessary to relieve symptoms
  • Adults, the elderly and young persons aged 16 and over:
  • Take 2 tablets dissolved in a glass of water
  • Repeat every 4 hours as required.
  • Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.

Name and address

  • Pfizer Consumer Healthcare Ltd,
  • Ramsgate Road,
  • Sandwich,
  • Kent,
  • CT13 9NJ,
  • UK.

Return to

  • To contact our Careline:
  • Call 0333 555 2526
  • Mon-Fri 9am to 5pm
  • Email CarelineUK@pfizer.com
  • Or write to us:
  • Careline
  • Pfizer Consumer Healthcare Ltd,
  • Walton Oaks,
  • Dorking Road,
  • Walton on the Hill,
  • Surrey,
  • KT20 7NS.

Lower age limit

Advisory Years : 16

Safety warning

Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Contains paracetamol and aspirin Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children.

Net Contents

12 x Soluble Tablets

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here